Journal of noncommutative geometry
Corporate Author: | |
---|---|
Format: | eJournal |
Language: | Inglés |
Published: |
[Zurich?] :
European Mathematical Society
[2006]-
Berlin : |
Subjects: | |
See on Biblioteca Universitat Ramon Llull: | https://discovery.url.edu/permalink/34CSUC_URL/1im36ta/alma991009664694306719 |
Published: | Vol. 1, issue 1 (2007)- |
---|---|
Item Description: | Refereed/Peer-reviewed |
Publication Frequency: | Quarterly |
Format: | Mode of access: World Wide Web. |
ISSN: | 16616960 |